# SDR SWAA2024053078115

- Difficulty date: April 22, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 664 Lbl 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB VAPOR BARRIER LOCATED BS 663.75 LBL 16 AT CENTER WING BOX 2024-270075<[01] TOOL USED: CALIPER P/N: 500-196-30; S/N: B21141522; DUE DATE: 07-NOV-24.;[02] TOOL USED= HOT BONDER P/N:HCS9200B; S/N: 16122983; DUE DATE: 15-FEB-25.  REPAIRED VAPOR BARRIER LOCATED BS 663.75 LBL 16 AT CENTER WING BOX AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10.   REPAIRED VAPOR BARRIER LOCATED BS 663.75 LBL 16 AT CENTER WING BOX AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10.
